# SDR ABXR201710090078

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300176
- Condition: Corroded
- Location: Fuselage
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B SIDE OF STR 39R STA 655-658 CORROSION.
